# SDR USAA040918

- Difficulty date: October 22, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - FRAME, 2 INCH BY 1.5 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-101-01, FRAME OUTER CHORD BS 227.8, WL 208.1 AND 2 INCH.  REMOVED CORROSION, TREATED AND PRIMED, REINSTALLED FASTENERS IAW SRM 51-40-03.
